• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

Amilsupride after screening assessment?

S

simm78

Member
Joined
Nov 4, 2010
Messages
23
Location
NORTHAMPTON
Hi everyone

Quick post in regards as to what's going on.
I have borderline personality disorder.
OCD and paranoid personality disorder.
I have been diagnosed for 10yrs.
Had citalopram. Amitriptyline. Seroquel. Quetiapine all to no avail. Nothing helpful.
Last few months I have been seeing mutilated faces on random members of the public. Could be in the street, Tesco's, basically anywhere anytime.
Not triggered by stress.
A psychiatrist who has never met me prescribed amilsupride 100mg daily to be increased based on my screening assessment.
What are your opinions on what they are thinking of my diagnosis to prescribe amilsupride?
I randomly hear a woman's voice whispering my name into my left ear and I see alot of Shadows/ghosts.
Thanks
 
Tawny

Tawny

Well-known member
Joined
Nov 10, 2019
Messages
339
Location
England
Try not to think about those things, they don't matter anyway. There are many rules in their diagnostic book about how long certain symptoms need to have been going on for, what mood symptoms are there at the same time, what other symptoms are there at the same time. New editions of their rule book bring new rules so diagnoses can change over time anyway. I don't know when psychotic symptoms become schizophrenia but assume it has something to do with strongly held beliefs over a period of time, repetivitve. I have met people who hear voices only and otherwise can hold a normal conversation and behave normally.

The medication is a strong one and i was on that dose which is quite low. I was producing milk so my bra had small stains inside. That meant i had no period but that is ok for a couple of years but long term can cause osteoporosis. All medications can bring side effects though, all of them. I also could only get 3 hours sleep a night and was very restless. After a year i put weight on slowly but the weight was never too bad, maybe one or two dress sizes but i was very slim anyway. My GP said it was very toxic. If it helps and feels better to live on it, then take it and don't worry about those other things because they don't matter next to your mental health.

I hope you feel better soon, whatever diagnosis, and am glad they are treating you well.
 
S

simm78

Member
Joined
Nov 4, 2010
Messages
23
Location
NORTHAMPTON
Tawny. Thanks for the reply and I have my first cpn appointment in 6yrs on Friday which will be interesting.
 
S

simm78

Member
Joined
Nov 4, 2010
Messages
23
Location
NORTHAMPTON
Thanks for the reply Tawny but I know things are getting worse as I'm married for 10yrs and getting hyperly sexual leading me to look. Kind of like a boredom thing. Wish I couldn't but I am....
 
Tawny

Tawny

Well-known member
Joined
Nov 10, 2019
Messages
339
Location
England
I meant CPN's, i hope they have improved :p I'm sorry to hear about the other problem but you did make me laugh, sorry. Ten years is a long time so use him for relief, i am sure he won't mind ;)
 
Thread starter Similar threads Forum Replies Date
S Introduce Yourself 1
Similar threads
Amilsupride???
Top